Volume 36, Number 4, July/August 2002
|Page(s)||631 - 655|
|Published online||15 September 2002|
Diffusion Limit of the Lorentz Model: Asymptotic Preserving Schemes
CEA/DAM Ile de France, BP 12, 91680
Bruyères-Le-Châtel, France. Christophe.Buet@cea.fr.
2 Laboratoire MAPMO, UMR 6628, Université d'Orléans, 45067 Orléans, France. Stephane.Cordier@univ-orleans.fr.
3 Laboratoire d'Analyse Numérique, UMR 7598, Université Pierre et Marie Curie, BP 187, 75252 Paris Cedex 05, France. email@example.com. firstname.lastname@example.org.
Revised: 1 March 2002
This paper deals with the diffusion limit of a kinetic equation where the collisions are modeled by a Lorentz type operator. The main aim is to construct a discrete scheme to approximate this equation which gives for any value of the Knudsen number, and in particular at the diffusive limit, the right discrete diffusion equation with the same value of the diffusion coefficient as in the continuous case. We are also naturally interested with a discretization which can be used with few velocity discretization points, in order to reduce the cost of computation.
Mathematics Subject Classification: 82C70 / 35B40 / 65N06
Key words: Hilbert expansion / diffusion limit.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.